# SDR ABXA9600415

- Difficulty date: December 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47269
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: 5910557136
- Condition: Damaged
- Location: Rt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C AND D-CHECK ACCEPTANCE INSPECTIONS WHILE COMPLYING WITH AD 91-22-07; ASB 32-244, FOUND THE RIGHT MAIN LANDING GEAR ARTICULATING DOOR PREVIOUSLY REPAIRED AND FILLER COMING OUT.  REPLACED ARTICULATING DOOR IAW DC-9 OVERHAUL MANUAL 32-10-6 AND SB 32-244.
